# SDR UALA2012022701196

- Difficulty date: February 23, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130302
- Part serial: 606423
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P-R LOWER ECAM AND F/O DISPLAY UNIT NOT OPERATING.  RMV'D & RPLC'D LOWER ECAM DISPLAY UNIT.
